# SDR SWAA2021100116927

- Difficulty date: September 10, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127Y10
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY AFT SHIELD BS847 TO BS867 RBL21 WL163 ; / [01] DAMAGE FOUND AT ACB AFT SHIELD BS 847 TO BS 867 RBL 21 WL 163 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9C; [02] VERIFIED CORRECTIVE ACTION 1.; [03] REMOVED ACB SHIELD WEB FROM BS847 TO BS867 IAW SRM 51-40-02; [04] LOCATED AND DRILLED NEW ACB SHIELD WEB PN#146A8127Y10; PO#830724 FROM BS847-BS867 RBL 21 IAW SRM 51-40-05 AND IAW DWG#146A0081; [05] VERIFIED LOCATE AND DRILL OF THE ACB AFT SHIELD WEB PER SRM 51-40-05 AND IAW DWG#146A0081; [06] OK TO INSTALL SHIELD AT BS 847 TO BS 867 ACB; [07] OK TO INSTALL AC DOOR CUTOUT AFT SHIELD; [08] INSTALLED ACB AFT SHIELD WEB FROM BS847-BS867 RBL 21 IAW SRM 51-40-02 AND IAW DWG#146A0081; [09] VERIFIED INSTALLED ACB AFT SHIELD WEB FROM BS847-BS867 RBL 21 IAW SRM 51-40-02 AND IAW DWG#146A0081; [10] VERIFIED JOB COMPLETE
